SciELO - Scientific Electronic Library Online

 
vol.49 número1The Duality Between Algebraic Posets and Bialgebraic Frames: A Lattice Theoretic PerspectiveSaturated neighbourhood models of Monotonic Modal Logics índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637

Resumen

ZAYED, Ahmed I.. On the Notion of Bandlimitedness and its Generalizations. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.1, pp. 99-109. ISSN 1669-9637.

In this survey article we introduce the Paley-Wiener space of bandlimited functions and review some of its generalizations. Some of these generalizations are new and will be presented without proof because the proofs will be published somewhere else. Guided by the role that the differentiation operator plays in some of the characterizations of the Paley-Wiener space, we construct a subspace of vectors in a Hilbert space using a self-adjoint operator We then show that the space has similar properties to those of the space The paper is concluded with an application to show how to apply the abstract results to integral transforms associated with singular Sturm-Liouville problems.

Palabras llave : Paley-Wiener space; Bandlimited Functions; Bernstein Inequality; Self-adjoint Operators; Sturm-Liouville Operators.

        · texto en Inglés     · pdf en Inglés